About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 875749, 6 pages
http://dx.doi.org/10.1155/2013/875749
Research Article

Perturbation of Stochastic Boussinesq Equations with Multiplicative White Noise

Institute of System Theory and Application, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 28 December 2012; Accepted 28 March 2013

Academic Editor: Xiaofeng Liao

Copyright © 2013 Chunde Yang and Xin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the Boussinesq equations perturbed by multiplicative white noise and shows the existence and uniqueness of the global solution. It also gets some regularity results for the unique solution.